MAUDE Adverse Event Report: Stryker GmbH T2 - Drill, AO D3.5x130 mm; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment

Stryker GmbH T2 - Drill, AO D3.5x130 mm; Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Catalog Number 18063550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction

Brand Name
T2 - Drill, AO D3.5x130 mm
Common Device Name
Instrument, Surgical, Orthopedic, Ac-Powered Motor And Accessory/Attachment
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50002759
Report Number0008031020-2026-00906
Device Sequence Number18797917
Product Code HWE
UDI-Device Identifier04546540196644
UDI-Public04546540196644
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18063550
Device Lot NumberKU183074
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/14/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight147 LB